Stochastic differential equations driven by G-Brownian motion and ordinary differential equations

Lade...
Vorschaubild
Dateien
Zu diesem Dokument gibt es keine Dateien.
Datum
2014
Autor:innen
Wang, Falei
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
URI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

In this paper, we show that the integration of a stochastic differential equation driven by G-Brownian motion (G-SDE for short) in R can be reduced to the integration of an ordinary differential equation (ODE for short) parameterized by a variable in (Ω,F)(Ω,F). By this result, we obtain a comparison theorem for G-SDEs and its applications.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
G-Brownian motion, G-Itô’s formula, G-SDE, Comparison theorem
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690LUO, Peng, Falei WANG, 2014. Stochastic differential equations driven by G-Brownian motion and ordinary differential equations. In: Stochastic Processes and their Applications. 2014, 124(11), pp. 3869-3885. ISSN 0304-4149. eISSN 1879-209X. Available under: doi: 10.1016/j.spa.2014.07.004
BibTex
@article{Luo2014Stoch-29304,
  year={2014},
  doi={10.1016/j.spa.2014.07.004},
  title={Stochastic differential equations driven by G-Brownian motion and ordinary differential equations},
  number={11},
  volume={124},
  issn={0304-4149},
  journal={Stochastic Processes and their Applications},
  pages={3869--3885},
  author={Luo, Peng and Wang, Falei}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/29304">
    <dcterms:issued>2014</dcterms:issued>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>Stochastic differential equations driven by G-Brownian motion and ordinary differential equations</dcterms:title>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/29304"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-11-25T11:53:34Z</dcterms:available>
    <dc:creator>Wang, Falei</dc:creator>
    <dc:creator>Luo, Peng</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:contributor>Luo, Peng</dc:contributor>
    <dc:language>eng</dc:language>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-11-25T11:53:34Z</dc:date>
    <dcterms:abstract xml:lang="eng">In this paper, we show that the integration of a stochastic differential equation driven by G-Brownian motion (G-SDE for short) in R can be reduced to the integration of an ordinary differential equation (ODE for short) parameterized by a variable in (Ω,F)(Ω,F). By this result, we obtain a comparison theorem for G-SDEs and its applications.</dcterms:abstract>
    <dc:contributor>Wang, Falei</dc:contributor>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Begutachtet
Diese Publikation teilen